Alert archive / Wyoming / High Wind Warnings in 2016

High Wind Warning 25, NWS Riverton, WY

November 28, 2016Johnson County, Wyoming

NWS Riverton, WY issued this high wind warning at Nov 28, 2016, 11:14 AM MST for Johnson County, Wyoming. It took effect at Nov 28, 2016, 11:00 PM MST. It was in force for 17 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 28, 2016, 11:14 AM MST (18:14 UTC)
In effect from
Nov 28, 2016, 11:00 PM MST
Expired
Nov 29, 2016, 3:30 PM MST
In force
17 hr
Issued by
NWS Riverton, WY

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 28, 11:46 PM MSTNON-TSTM WND GST 593 Nnw Buffalo, WYASOS STATION BUFFALO AIRPORT /BYG/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

630 
WWUS75 KRIW 281814
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1114 AM MST MON NOV 28 2016

...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY...

.STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS
TO NORTHERN JOHNSON COUNTY LATE THIS EVENING THROUGH TUESDAY.

WYZ010-291000-
/O.UPG.KRIW.HW.A.0017.161129T0600Z-161130T0000Z/
/O.NEW.KRIW.HW.W.0025.161129T0600Z-161130T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
1114 AM MST MON NOV 28 2016

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WIND WILL INCREASE LATE THIS EVENING WITH HIGH WINDS
  EXPECTED THROUGH TUESDAY. THE STRONGEST WIND IS EXPECTED
  TUESDAY MORNING.

* WINDS...NORTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK 
  FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG 
  INTERSTATES 25 AND 90. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

C.BAKER
4 follow-up statements
768 
WWUS75 KRIW 290548
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1048 PM MST MON NOV 28 2016

...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY...

.STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS
TO NORTHERN JOHNSON COUNTY THROUGH TUESDAY.

WYZ010-291400-
/O.CON.KRIW.HW.W.0025.161129T0600Z-161130T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
1048 PM MST MON NOV 28 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...WIND WILL GRADUALLY INCREASE THROUGH THE NIGHT. HIGH
  WIND IS EXPECTED THROUGH TUESDAY AFTERNOON. THE STRONGEST WIND
  GUSTS ARE EXPECTED TUESDAY MORNING.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK 
  FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG 
  INTERSTATES 25 AND 90. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
438 
WWUS75 KRIW 290842
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
142 AM MST TUE NOV 29 2016

...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY...

.STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS
TO NORTHERN JOHNSON COUNTY TODAY.

WYZ010-292300-
/O.CON.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
142 AM MST TUE NOV 29 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...HIGH WINDS WILL CONTINUE THROUGH TODAY WITH THE
  STRONGEST WINDS THROUGH MIDDAY.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. THE BUFFALO
  AIRPORT HAS REPORTED A WIND GUST TO 63 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR
  LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATES 25
  AND 90. WIND MAY COMBINE WITH LIGHT SNOWFALL TO PRODUCE BLOWING
  SNOW AND REDUCED VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
153 
WWUS75 KRIW 291753
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1053 AM MST TUE NOV 29 2016

...HIGH WINDS CONTINUE ACROSS NORTHERN JOHNSON COUNTY...

.STRONG MID LEVEL WINDS MIXING TO SURFACE WILL KEEP HIGH WINDS
ACROSS NORTHERN JOHNSON COUNTY THROUGH THIS AFTERNOON.

WYZ010-300000-
/O.CON.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
1053 AM MST TUE NOV 29 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...HIGH WINDS WILL CONTINUE THROUGH TODAY WITH THE 
  STRONGEST WINDS THROUGH MIDDAY. 

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. THE BUFFALO
  AIRPORT HAS REPORTED A WIND GUST TO 67 MPH AT 936 AM THIS
  MORNING.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK 
  FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG 
  INTERSTATES 25 AND 90. WIND MAY COMBINE WITH LIGHT SNOWFALL TO 
  PRODUCE BLOWING SNOW AND REDUCED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TEAM RIVERTON
099 
WWUS75 KRIW 292230
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
330 PM MST TUE NOV 29 2016

WYZ010-292330-
/O.CAN.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
330 PM MST TUE NOV 29 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

THE HIGH WINDS THAT HIT THE AREA HAVE BEGUN TO SLOWLY DECREASE AND
HIGH WINDS ARE NO LONGER EXPECTED. THEREFORE, THE NATIONAL WEATHER
SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING THAT WAS
IN EFFECT. THE PEAK WIND REPORTED TODAY WAS 67 MPH AT THE BUFFALO
AIRPORT AT 936 AM MST.

$$

TEAM RIVERTON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 28, 10:34 AM MST, 40 minutes earlier.

Area forecast discussion, Nov 28, 10:34 AM MST, 40 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1034 AM MST Mon Nov 28 2016

.AVIATION.../18Z ISSUANCE/

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

The coverage of snow over the west will continue to decrease in
coverage this afternoon and evening, but occasional MVFR/IFR
conditions will continue in snow shower activity through the
evening. After midnight and through the day Tuesday, lower
elevations should be mainly dry, with a continued chance of snow
showers/flurries over the mountains. A cold front is likely push
south southwest across much of eastern Sweetwater County between 04Z
and 07Z...shifting winds from the west northwest to north northeast
at KRKS. However this should be brief with winds shifting back to
the west northwest between 10Z and 14Z. Breezy northwest winds will
impact KBPI and KPNA tonight and Tuesday. Mountains will be obscured
much of the time.

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

Windy to strong northwest wind is expected to develop late this
afternoon into the early evening over much of the area, and last
through the day Tuesday. The strongest wind will be across northern
Johnson, and the northern Big Horn Basin. Models showed LLWS
impacting the WRL terminal late tonight into the day Tuesday. Areas
of snow showers developing over the mountains pushing southeast into
the lower elevations will be possible through tonight with the best
chance between 00Z and 07Z Tuesday. Although MVFR/IFR conditions
will be possible with this snow shower activity, confidence is not
high enough to prevail any terminal with those conditions. On
Tuesday, snow showers will be mainly confined to the northern
mountains especially over the Big Horn Mountains. Northern
Mountains will frequently be obscured.

&&

.PREV DISCUSSION... /issued 319 AM MST Mon Nov 28 2016/

SHORT TERM...Monday through Wednesday night

With the differences in the weather across the area, we will again
divide the discussion into west and east of the Divide.

West of the Divide...The snow banding developed today and developed
with a vengeance with more snow than we expected. Over a foot has
fallen across some of the higher peaks. Across the valleys though,
totals were not as impressive. Radar shows banding continuing and
with west to northwest flow continuing today, we will hoist a
winter weather advisory across the Tetons, Star Valley and the
Wyoming Range. Amounts may reach warning criteria in some areas,
but since there is not much wind and most accumulation would be
above pass level, impacts would be minimal. In addition, with the
banded nature of the snow, amounts could vary widely over a short
distance. As we head toward this evening, 700 millibar flow will
turn more toward the north and shut off the snow for the most
part.

From Monday night through Tuesday night, some shortwave ridging will
build across the area and bring mainly dry conditions across the
area with only a few higher elevation snow showers. Another trough
will approach the area on Wednesday but does not have a ton of
moisture to work with. Snow shower coverage is expected to increase
but amounts are not expected to be substantial at this time.

East of the Divide...And leftover flurries should be coming to an
end with the majority of the day largely dry. Temperatures will
continue to be cool but still fairly close to normals for this time
of year. There will also continue to be a gusty wind across the
favored areas. However, as flow turns more northerly the strongest
winds will shift toward areas favored by that flow, like the Wind
River Basin, northern Bighorn Basin and especially northern Johnson
County. And this leads to...

The strongest winds will be across northern Johnson County tonight
and into Tuesday. A tight height gradient across the state with
ridging to the west and an upper level low over the northern Plains
will strengthen 700 millibar winds to as high as 60 to 65 knots
across that area. MOS guidance also shows sustained winds over 40
mph at times later Monday night and into much of Tuesday. With
this, we will hoist a high wind watch for northern Johnson County.
In addition, the upper level low will wrap some moisture back into
eastern portions of the area. Most of any snow should remain north
and east of Wyoming, but there could be a few snow showers with
the wrap around. This should end Tuesday morning as the low slowly
moves away to the east, but gusty winds will remain through the
day.

Wednesday at this point looks to be a dry day as shortwave ridging
moves into the area. Cooler air will move in however so Wednesday
will be the coolest day of the period with many locations struggling
to reach the freezing mark. With light winds expected to return to
the valleys, inversions may make a return.

LONG TERM...Thursday through Monday

Synopsis...A storm system will dive south, west of the divide
into the Great Basin Thursday and Thursday night; bringing
chances of snow across the west, with some upslope snow
developing mainly along the east slopes of the Wind River Range. A
strengthening northwest flow behind this system will bring the
possibility of high wind across the Absaroka Range and Cody
Foothills Friday night and Saturday, along with chances of snow
showers across the west through the weekend. Temperatures will
remain mostly slightly cooler than average Thursday and Friday
with a gradual warming trend over the weekend.

Discussion...Medium range guidance has lined up with further
eastward track of next upper low, dropping it south across Idaho
into northern Utah on Thursday, descending across Arizona on Friday.
This track, especially with models showing H5 low closing off over
Idaho, is favorable for the development of NE upslope flow along the
east slopes of the Wind River Range, Lander Foothills.  GFS shows
the low level upslope pattern developing moreso than ECMWF. Areas of
snow should decrease north to south early Friday morning as low
drops into the desert SW.

The concern on Friday night and Saturday shifts to the northwest as
anticyclonic 160 knot jet noses into western Montana.  This is a
favorable setup for high wind and mountain wave activity along the
east slopes from Clark to Dubois.  Strengthening westerly flow will
also bring milder Pacific air into the area, though protected
valleys and basins will likely remain on the cool side under
inversions.

Both ECMWF and GFS are now showing an Arctic airmass knocking on our
northern border on Monday, the GFS faster to shove the front across
the area by Monday evening.  Consensus (slower) solution paints
windy and mild conditions ahead of the front Monday afternoon with
chances for snow showers across the west and far north.  We may be
in the deep freeze across the area by Tuesday, December 6th.  Stay
tuned and check the antifreeze.

FIRE WEATHER...

Snow showers will continue across the west today. Mainly dry
conditions will be found east of the divide with a gusty wind
developing in the afternoon across many areas. High winds are
possible across the northern Big Horn Basin and Johnson County
Monday night and into Tuesday. Mixing and smoke dispersal will be
generally good in the basins and good elsewhere.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 PM MST this afternoon for WYZ012-
023-024-027.

High Wind Watch from this evening through Tuesday afternoon for
WYZ010.

&&

SHORT TERM...Hattings
LONG TERM...AEM
AVIATION...WM
FIRE WEATHER...Hattings
Hazardous weather outlook, Nov 28, 3:27 AM MST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
327 AM MST MON NOV 28 2016

WYZ001>020-022>030-291100-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
327 AM MST MON NOV 28 2016

...WINTER WEATHER ADVISORY FOR PORTIONS OF WESTERN WYOMING
TODAY...

...HIGH WIND WATCH FOR NORTHERN JOHNSON COUNTY LATE TONIGHT AND
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS ACROSS THE WEST MUCH OF THE DAY BEFORE TAPERING OFF
LATE TODAY. PLEASE SEE WINTER WEATHER ADVISORIES FOR DETAILS.

HIGH WINDS ARE POSSIBLE IN NORTHERN JOHNSON COUNTY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...HIGH WIND POSSIBLE OVER EASTERN JOHNSON COUNTY.
BLUSTERY NORTHWEST WIND ALSO LIKELY FURTHER WEST FROM THE BIGHORN
BASIN INTO THE WIND RIVER BASIN.

THURSDAY AND THURSDAY NIGHT...SNOW DEVELOPING ACROSS THE WEST AND
ALONG THE EASTERN FOOTHILLS OF THE CONTINENTAL DIVIDE THURSDAY,
TAPERING OFF NORTH TO SOUTH FRIDAY MORNING.

FRIDAY NIGHT AND SATURDAY...STRONG WINDS POSSIBLE ACROSS THE
ABSAROKA MOUNTAINS AND ALONG THE CODY FOOTHILLS TO DUBOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT SNOWFALL AMOUNTS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Nov 28, 8:40 AM MST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
840 AM MST MON NOV 28 2016

WYZ013-281900-
JACKSON HOLE-
INCLUDING THE CITY OF...JACKSON
840 AM MST MON NOV 28 2016

STEADY LIGHT SNOW WILL CONTINUE THROUGH ABOUT NOON...BEFORE
DECREASING IN COVERAGE IN THE AFTERNOON. AN ADDITIONAL ONE INCH OF
SNOW...WITH ISOLATED 2 INCHES IS EXPECTED. ROADS WILL BE SLICK
AND HAZARDOUS ACROSS JACKSON HOLE TODAY.

21
Local storm report, Nov 28, 10:53 AM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RIVERTON WY
1153 AM MDT MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     SNOW             BROOKS LAKE             43.73N 110.01W
11/28/2016  E3.10 INCHES     FREMONT            WY   PARK/FOREST SRVC

0618 AM     HEAVY SNOW       GRAND TARGHEE - CHIEF J 43.79N 110.94W
11/28/2016  E14.00 INCHES    TETON              WY   PARK/FOREST SRVC

0618 AM     HEAVY SNOW       9.9 NNW JACKSON         43.60N 110.85W
11/28/2016  E17.00 INCHES    TETON              WY   PARK/FOREST SRVC

            JACKSON HOLE - RAYMER

0618 AM     HEAVY SNOW       JACKSON HOLE - RENDEZVO 43.59N 110.87W
11/28/2016  E19.00 INCHES    TETON              WY   PARK/FOREST SRVC

0618 AM     HEAVY SNOW       TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
11/28/2016  E6.10 INCHES     TETON              WY   PARK/FOREST SRVC

0618 AM     HEAVY SNOW       8.6 NNW JACKSON         43.58N 110.85W
11/28/2016  E6.50 INCHES     TETON              WY   PARK/FOREST SRVC

            JACKSON HOLE - BASE

0618 AM     HEAVY SNOW       JACKSON HOLE - MID MOUN 43.59N 110.84W
11/28/2016  E16.00 INCHES    TETON              WY   PARK/FOREST SRVC

0619 AM     HEAVY SNOW       SNOW KING               43.46N 110.76W
11/28/2016  E7.00 INCHES     TETON              WY   PARK/FOREST SRVC

0619 AM     HEAVY SNOW       17.2 E THAYNE           42.97N 110.61W
11/28/2016  E7.00 INCHES     LINCOLN            WY   PARK/FOREST SRVC

            BLIND BULL SUMMIT

0619 AM     HEAVY SNOW       COMMISSARY RIDGE        42.57N 110.73W
11/28/2016  E16.00 INCHES    LINCOLN            WY   PARK/FOREST SRVC

0621 AM     SNOW             25 NW DUBOIS            43.75N 110.06W
11/28/2016  E5.00 INCHES     TETON              WY   MESONET

            TOGWOTEE PASS SNOTEL

0621 AM     SNOW             24 ESE BOULDER          42.65N 109.26W
11/28/2016  E4.00 INCHES     SUBLETTE           WY   MESONET

            BIG SANDY OPENING SNOTEL

0621 AM     SNOW             16 E BOULDER            42.71N 109.41W
11/28/2016  E4.00 INCHES     SUBLETTE           WY   MESONET

            POCKET CREEK SNOTEL

0623 AM     SNOW             5 N SOUTH ENTRANCE      44.21N 110.67W
11/28/2016  E5.00 INCHES     YELLOWSTONE        WY   MESONET

            LEWIS LAKE DIVIDE SNOTEL

0623 AM     SNOW             10 W PAHASKA            44.48N 110.16W
11/28/2016  E3.00 INCHES     YELLOWSTONE        WY   MESONET

            SYLVAN LAKE SNOTEL

0623 AM     SNOW             4 WSW PAHASKA           44.48N 110.04W
11/28/2016  E4.00 INCHES     YELLOWSTONE        WY   MESONET

            SYLVAN ROAD SNOTEL

0624 AM     SNOW             19 WSW WAPITI           44.38N 109.79W
11/28/2016  E3.00 INCHES     PARK               WY   MESONET

            BLACKWATER SNOTEL

1130 AM     SNOW             AFTON                   42.72N 110.92W
11/28/2016  M2.20 INCHES     LINCOLN            WY   CO-OP OBSERVER

1130 AM     HEAVY SNOW       1 NNW ALTA              43.77N 111.03W
11/28/2016  M6.00 INCHES     TETON              WY   CO-OP OBSERVER

1130 AM     SNOW             3 SE BEDFORD            42.87N 110.90W
11/28/2016  M3.50 INCHES     LINCOLN            WY   CO-OP OBSERVER

1131 AM     SNOW             JACKSON                 43.48N 110.75W
11/28/2016  M3.20 INCHES     TETON              WY   CO-OP OBSERVER

1132 AM     SNOW             JACKSON DAM             43.85N 110.58W
11/28/2016  M3.30 INCHES     TETON              WY   CO-OP OBSERVER

1132 AM     SNOW             MOOSE                   43.65N 110.71W
11/28/2016  M4.50 INCHES     TETON              WY   CO-OP OBSERVER

1132 AM     SNOW             PAHASKA                 44.50N 109.96W
11/28/2016  M5.00 INCHES     PARK               WY   CO-OP OBSERVER

1133 AM     HEAVY SNOW       2 N MOOSE               43.68N 110.73W
11/28/2016  M6.00 INCHES     TETON              WY   TRAINED SPOTTER

1134 AM     HEAVY SNOW       ALPINE                  43.17N 111.03W
11/28/2016  M6.00 INCHES     LINCOLN            WY   PUBLIC

1135 AM     SNOW             5 SSE SMOOT             42.55N 110.88W
11/28/2016  M5.00 INCHES     LINCOLN            WY   COCORAHS

1135 AM     SNOW             2 SE THAYNE             42.90N 110.98W
11/28/2016  M4.50 INCHES     LINCOLN            WY   COCORAHS

1137 AM     HEAVY SNOW       3 SSW WILSON            43.46N 110.89W
11/28/2016  M8.50 INCHES     TETON              WY   COCORAHS

1137 AM     HEAVY SNOW       2 NE TETON VILLAGE      43.59N 110.79W
11/28/2016  M6.50 INCHES     TETON              WY   COCORAHS

1146 AM     HEAVY SNOW       8 NNE MORAN JUNCTION    43.95N 110.45W
11/28/2016  E12.00 INCHES    TETON              WY   MESONET

            BASE CAMP SNOTEL

1147 AM     HEAVY SNOW       6 ENE ALTA              43.78N 110.93W
11/28/2016  E17.00 INCHES    TETON              WY   MESONET

            GRAND TARGHEE SNOTEL

1147 AM     SNOW             10 N BONDURANT          43.34N 110.43W
11/28/2016  E5.00 INCHES     TETON              WY   MESONET

            GRANITE CREEK SNOTEL

1147 AM     HEAVY SNOW       8 W SOUTH ENTRANCE      44.13N 110.83W
11/28/2016  E16.00 INCHES    TETON              WY   MESONET

            GRASSY LAKE SNOTEL

1147 AM     SNOW             20 NE BONDURANT         43.39N 110.13W
11/28/2016  E3.00 INCHES     TETON              WY   MESONET

            GROS VENTRE SUMMIT SNOTEL

1147 AM     SNOW             14 E BONDURANT          43.17N 110.14W
11/28/2016  E4.00 INCHES     SUBLETTE           WY   MESONET

            LOOMIS PARK SNOTEL

1147 AM     HEAVY SNOW       8 WNW JACKSON           43.52N 110.91W
11/28/2016  E10.00 INCHES    TETON              WY   MESONET

            PHILLIPS BENCH SNOTEL

1147 AM     HEAVY SNOW       SOUTH ENTRANCE          44.13N 110.67W
11/28/2016  E8.00 INCHES     TETON              WY   MESONET

            SNAKE RIVER STN SNOTEL

1149 AM     HEAVY SNOW       19 SW BONDURANT         42.96N 110.61W
11/28/2016  E6.00 INCHES     LINCOLN            WY   MESONET

            BLIND BULL SUMMIT SNOTEL

1149 AM     HEAVY SNOW       8 SE AFTON              42.65N 110.81W
11/28/2016  E9.00 INCHES     LINCOLN            WY   MESONET

            COTTONWOOD CREEK SNOTEL

1149 AM     SNOW             26 N KEMMERER           42.15N 110.68W
11/28/2016  E3.00 INCHES     LINCOLN            WY   MESONET

            HAMS FORK SNOTEL

1149 AM     HEAVY SNOW       36 N KEMMERER           42.30N 110.68W
11/28/2016  E7.00 INCHES     LINCOLN            WY   MESONET

            INDIAN CREEK SNOTEL

1149 AM     HEAVY SNOW       15 NNE COKEVILLE        42.27N 110.81W
11/28/2016  E6.00 INCHES     LINCOLN            WY   MESONET

            KELLEY RANGER STATION SNOTEL

1149 AM     SNOW             15 S AFTON              42.51N 110.91W
11/28/2016  E5.00 INCHES     LINCOLN            WY   MESONET

            SALT RIVER SUMMIT SNOTEL

1150 AM     HEAVY SNOW       21 W BIG PINEY          42.49N 110.53W
11/28/2016  E7.00 INCHES     SUBLETTE           WY   MESONET

            SNIDER BASIN SNOTEL

1150 AM     HEAVY SNOW       19 SE AFTON             42.53N 110.66W
11/28/2016  E10.00 INCHES    LINCOLN            WY   MESONET

            SPRING CREEK DIVIDE SNOTEL

1150 AM     HEAVY SNOW       17 E AFTON              42.76N 110.59W
11/28/2016  E9.00 INCHES     SUBLETTE           WY   MESONET

            TRIPLE PEAK SNOTEL

1150 AM     HEAVY SNOW       8 NE AFTON              42.82N 110.84W
11/28/2016  E10.00 INCHES    LINCOLN            WY   MESONET

            WILLOW CREEK SNOTEL

&&

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:09 AM MSTHigh Wind WatchRIWJohnson9 hr
Nov 28, 2:13 AM MSTWinter Weather AdvisoryRIWFremont, Lincoln, Sublette, Teton12 hr

Nearby

High Wind Warnings in Wyoming, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.